de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On unitary subsectors of polycritical gravities

MPS-Authors
http://pubman.mpdl.mpg.de/cone/persons/resource/persons2677

Kleinschmidt,  Axel
Quantum Gravity and Unified Theories, AEI Golm, MPI for Gravitational Physics, Max Planck Society;

http://pubman.mpdl.mpg.de/cone/persons/resource/persons49479

Nutma,  Teake
Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

http://pubman.mpdl.mpg.de/cone/persons/resource/persons41478

Virmani,  Amitabh
Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

1206.7095
(Preprint), 246KB

GRG45_727.pdf
(Any fulltext), 250KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Kleinschmidt, A., Nutma, T., & Virmani, A. (2013). On unitary subsectors of polycritical gravities. General Relativity and Gravitation, 45(4), 727-749. doi:10.1007/s10714-013-1497-x.


Cite as: http://hdl.handle.net/11858/00-001M-0000-000F-A8A3-5
Abstract
We study higher-derivative gravity theories in arbitrary space-time dimension d with a cosmological constant at their maximally critical points where the masses of all linearized perturbations vanish. These theories have been conjectured to be dual to logarithmic conformal field theories in the (d-1)-dimensional boundary of an AdS solution. We determine the structure of the linearized perturbations and their boundary fall-off behaviour. The linearized modes exhibit the expected Jordan block structure and their inner products are shown to be those of a non-unitary theory. We demonstrate the existence of consistent unitary truncations of the polycritical gravity theory at the linearized level for odd rank.